×

zbMATH — the first resource for mathematics

Induced automorphisms and simple approximations. (English) Zbl 0325.28014

MSC:
28D05 Measure-preserving transformations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. R. Baxter, A class of ergodic transformations having simple spectrum, Proc. Amer. Math. Soc. 27 (1971), 275 – 279. · Zbl 0206.06404
[2] R. V. Chacon and T. Schwartzbauer, Commuting point transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 11 (1969), 277 – 287. · Zbl 0165.18903 · doi:10.1007/BF00531651 · doi.org
[3] Shizuo Kakutani, Induced measure preserving transformations, Proc. Imp. Acad. Tokyo 19 (1943), 635 – 641. · Zbl 0060.27406
[4] Shizuo Kakutani, Examples of ergodic measure preserving transformations which are weakly mixing but not strongly mixing, Recent advances in topological dynamics (Proc. Conf., Yale Univ., New Haven, Conn., 1972; in honor of Gustav Arnold Hedlund), Springer, Berlin, 1973, pp. 143 – 149. Lecture Notes in Math., Vol. 318. · Zbl 0267.28008
[5] T. Schwartzbauer, Automorphisms that admit of approximations by periodic transformations, Ph.D. Thesis, University of Minnesota, 1968. · Zbl 0191.34204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.